I have been on 50 mg of Pristiq for 5 weeks. I have always taken it in the morning, but my sleep habits are getting worse. I feel incredible and really want to continue taking it; however, I don't want to be dependent on a sleeping aid. Will this symptom subside with time? Does anyone have any experience with this? I noticed other similar questions, but those individuals were taking it at night. I always take it in the morning. Thanks so much!
- Pristiq Information for Consumers
- Pristiq Information for Healthcare Professionals (includes dosage details)
- Side Effects of Pristiq (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I would like to hear comments from people who switched from Effexor to Prtistiq for 3 months or more
... and are suffering from depression. Do you feel your quality of life has improved with Pristiq? Can you focus better? Do you sleep better? Do you ...
1 answer • 12 Oct 2009
... experiencing different feelings or side effect than when you first started Pristiq? I am very tired & sleep alot, not motivated, eating ...
1 answer • 7 Mar 2010
I am currently taking Lamictal for slight bi-polar prob.; also zanaz for anxiety; sometimes Doxepin for sleep. My doc. prescribed Pristic in addition ...
3 answers • 29 Aug 2011
Been on 50 mg of Pristiq for about a month. Kind of strong for me, so I take 50 mg about every other day or two. I think it works well for depression ...
6 answers • 11 Nov 2011
Pristiq - first day was terrible, want to stay in bed even more, anyone else had this, advice please
Hello all, I had pristiq for the first time, and i had a lot of side effects nausea, could not eat, could not sleep, sweating, more irritated and a ...
3 answers • 20 May 2012